# SDR ASOA201801205039

- Difficulty date: January 20, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 38,318 hours, 28,987 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: SH670901201
- Condition: Chafed
- Location: Bs 725
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 725 ON BETWEEN LBL 27 AND LBL 36 IS FOULING ON HYDRAULIC LINE ON BOTTOM INBOARD SIDE.   REPAIRED INTERCOSTAL IAW BOMBARDIER REO 670-53-41-353 REV-- DATED 2018-01-16 AND EXPRESS JET EC/TC REO 670-53-41-353.
